# SDR MWEA98198

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5916493
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTER FUSE SKIN WAS FOUND CRACKED AROUND A FASTENER FS 965, 3 INCHES ABOVE LONG 14R.  REMOVED DAMAGED SEC OF SKIN, FABED FILLER AND REPAIR DOUBLER IAW SRM 53-04, INSTALLED FILLER AND DOUBLER IAW SRM 51-30.
